# SDR IXXA060482S

- Difficulty date: January 27, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Gouged
- Location: Zone 500
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND THE LEFT NR 4 FLAP VANE CENTER OUTBOARD FLAP ATTACH PLATE GOUGED.  REMOVED DAMAGED PLATE, FABRICATED NEW PLATE, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED NEW PLATE IAW DOUGLAS DRAWING 565-37552 DC8 SRM 51-3-0, AND 51-1-8.
